# SDR RAIA00804022

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 23,874 hours, 22,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3516 - BDL - BAGGAGE AREA SMOKE DETECTOR WENT OFF DURING CRUISE.  MAINTENANCE PERFORMED AN INSPECTION OF THE CARGO BAY FOR EVIDENCE OF FIRE AND SMOKE WITH NO EVIDENCE OF EITHER.  ALSO PERFORMED AN OPERATIONAL OF THE BAG SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.
